Dopamine-induced Paroxysmal Supraventricular Tachycardia in an Infant

Research output: Contribution to journalArticlepeer-review

Abstract

Dopamine is an effective inotropic agent in the management of circulatory collapse. Ventricular dysrhythmias are reported to occur during dopamine in fusion. The following report describes an infant with circulatory failure who experienced an episode of paroxysmal supraventricular tachycardia while receiving dopamine. Instability or immaturity of the cardiac conduction system during early infancy may contribute to the induction of an arrhythmia of supraventricular origin.

Original languageEnglish
Pages (from-to)541-543
Number of pages3
JournalClinical Pediatrics
Volume20
Issue number8
DOIs
StatePublished - Aug 1981

Fingerprint

Dive into the research topics of 'Dopamine-induced Paroxysmal Supraventricular Tachycardia in an Infant'. Together they form a unique fingerprint.

Cite this